Alert archive / Arkansas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 126, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Jun 4, 2012, 3:03 AM CDT for Crawford County, Washington County, Arkansas; Adair County, Sequoyah County, Oklahoma. It was in force for 57 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 4, 2012, 3:03 AM CDT (08:03 UTC)
- Expired
- Jun 4, 2012, 4:00 AM CDT
- In force
- 57 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
Counties Crawford County, AR, Washington County, AR, Adair County, OK, Sequoyah County, OK
The radar
The Western Arkansas radar (KSRX), 47 km from the middle of the area, began a volume at 08:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 4, 3:04 AM CDT | TSTM WND DMG | Bunch, OK | TREE DOWN ON BARN |
| Jun 4, 3:27 AM CDT | TSTM WND DMG | 2 Nw Short, OK | LARGE TREE LIMBS DOWN |
| Jun 4, 3:36 AM CDT | TSTM WND DMG | Natural Dam, AR | TREE LIMBS DOWN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 3, 11:25 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 8.1 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1781 J/kg
- Mixed-layer CIN
- -43 J/kg
- Mixed-layer LCL
- 936 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 228 m²/s²
- 0-3 km storm-relative helicity
- 352 m²/s²
- Significant tornado parameter
- 2.5
- Supercell composite
- 12.1
The text
As transmitted, in the capitals the NWS used until 2016.
915
WUUS54 KTSA 040803
SVRTSA
ARC033-143-OKC001-135-040900-
/O.NEW.KTSA.SV.W.0126.120604T0803Z-120604T0900Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
303 AM CDT MON JUN 4 2012
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN SEQUOYAH COUNTY IN EAST CENTRAL OKLAHOMA
SOUTHERN ADAIR COUNTY IN NORTHEAST OKLAHOMA
NORTHWESTERN CRAWFORD COUNTY IN NORTHWEST ARKANSAS
SOUTHWESTERN WASHINGTON COUNTY IN NORTHWEST ARKANSAS
* UNTIL 400 AM CDT
* AT 259 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 9 MILES NORTH OF ADAIR STATE PARK TO 8 MILES NORTH
OF BUNCH TO 12 MILES NORTHWEST OF MARBLE CITY...MOVING SOUTHEAST AT
25 MPH.
STORM HAZARDS INCLUDE...
QUARTER SIZE HAIL...
WIND GUSTS TO 60 MPH...
* SOME LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...ADAIR
STATE PARK...STILWELL...BUNCH...MARBLE CITY...BRUSHY...SHORT...
NATURAL DAM...DEVILS DEN STATE PARK AND LEE CREEK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3555 9441 3538 9467 3562 9487 3564 9485
3564 9481 3567 9481 3572 9474 3591 9456
3577 9423
TIME...MOT...LOC 0803Z 308DEG 21KT 3594 9463 3578 9476
3563 9499
$$2 follow-up statements
226
WWUS54 KTSA 040820
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
320 AM CDT MON JUN 4 2012
ARC033-143-OKC001-135-040900-
/O.CON.KTSA.SV.W.0126.000000T0000Z-120604T0900Z/
CRAWFORD AR-WASHINGTON AR-SEQUOYAH OK-ADAIR OK-
320 AM CDT MON JUN 4 2012
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 AM CDT FOR
SOUTHERN ADAIR...EASTERN SEQUOYAH...SOUTHWESTERN WASHINGTON AND
NORTHWESTERN CRAWFORD COUNTIES...
AT 317 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES NORTHEAST OF STILWELL TO 8 MILES EAST OF BUNCH
TO BRUSHY...MOVING SOUTHEAST AT 25 MPH.
STORM HAZARDS INCLUDE...
WIND GUSTS TO 60 MPH...
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...ODELL...
SHORT...UNIONTOWN...NATURAL DAM...LEE CREEK AND DEVILS DEN STATE
PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3560 9478 3564 9480 3568 9478 3572 9473
3590 9454 3577 9423 3555 9441 3538 9467
3556 9482
TIME...MOT...LOC 0821Z 308DEG 21KT 3585 9451 3567 9459
3552 9477
$$803
WWUS54 KTSA 040848
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
348 AM CDT MON JUN 4 2012
ARC143-OKC001-040858-
/O.CAN.KTSA.SV.W.0126.000000T0000Z-120604T0900Z/
WASHINGTON AR-ADAIR OK-
348 AM CDT MON JUN 4 2012
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN ADAIR AND
SOUTHWESTERN WASHINGTON COUNTIES IS CANCELLED...
LAT...LON 3555 9441 3538 9467 3556 9482 3560 9478
3564 9480 3564 9448 3576 9449 3576 9424
TIME...MOT...LOC 0848Z 308DEG 21KT 3575 9436 3557 9444
3542 9462
$$
ARC033-OKC135-040900-
/O.CON.KTSA.SV.W.0126.000000T0000Z-120604T0900Z/
CRAWFORD AR-SEQUOYAH OK-
348 AM CDT MON JUN 4 2012
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 AM CDT FOR
EASTERN SEQUOYAH AND NORTHWESTERN CRAWFORD COUNTIES...
AT 345 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES NORTH OF LEE CREEK TO UNIONTOWN TO 10 MILES
SOUTHEAST OF BRUSHY...MOVING SOUTHEAST AT 25 MPH.
STORM HAZARDS INCLUDE...
WIND GUSTS TO 60 MPH...
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...NATURAL
DAM AND LEE CREEK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3555 9441 3538 9467 3556 9482 3560 9478
3564 9480 3564 9448 3576 9449 3576 9424
TIME...MOT...LOC 0848Z 308DEG 21KT 3575 9436 3557 9444
3542 9462
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 3, 11:52 PM CDT, 3 hours 11 minutes earlier.
Area forecast discussion, Jun 3, 11:52 PM CDT, 3 hours 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 1152 PM CDT SUN JUN 3 2012 .DISCUSSION... THE 06Z TAF DISCUSSION CAN BE FOUND BELOW. && .AVIATION... CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM. BROKEN BAND OF THUNDERSTORMS OVER NE OK IS FORECAST TO GRADUALLY SHIFT SOUTH AND EAST OVERNIGHT IN ADVANCE OF AN UPPER TROUGH. AN ATTEMPT WAS MADE TO TIME THE HIGHEST PROBABILITY TIME WINDOW FOR THE VARIOUS TERMINALS BASED ON LATEST SHORT TERM MODEL DATA. STORMS SHOULD EXIT ALL SITES BY 15Z MONDAY MORNING. A FEW ISOLATED AFTERNOON STORMS ARE POSSIBLE IN THE VCNTY OF THE KFSM AND KMLC TERMINALS ON MONDAY...ENDING BY AROUND 00Z. VFR WILL PREVAIL OUTSIDE OF STORM ACTIVITY. LACY && .PREV DISCUSSION... /ISSUED 944 PM CDT SUN JUN 3 2012/ DISCUSSION... FORECAST CHALLENGE REMAINS THUNDERSTORM CHANCES AND ATTENDANT SEVERE WEATHER THREAT OVERNIGHT. ONCE AGAIN UNCERTAINTIES ABOUND WITH THE FINER DETAILS OF HOW THINGS WILL EVOLVE OVER THE NEXT SEVERAL HOURS...BUT TWO AREAS OF INTEREST AT THE MOMENT ARE CONVECTION BLOSSOMING OVER WEST CENTRAL OK AND BAND OF STORMS ACROSS SE KANSAS. SHORT RANGE HI RES MODELS HAVE BEEN CONSISTENT WITH THE WESTERN OK STORMS GROWING INTO SOUTHEAST MOVING MCS THAT GENERALLY REMAINS WEST OF OUR AREA...WHILE DEVELOPING LARGE CLUSTER OF CONVECTION OVER NE OKLAHOMA FROM 03-06Z. SE KANSAS STORMS HAVE SHOWN SIGNS OF BACK BUILDING AND SHIFTING SOUTH IN LAST HOUR. AGAIN SEE NO COMPELLING REASON TO CHANGE THE FORECAST FOR OVERNIGHT...BUT WILL MAKE SOME FURTHER ADJUSTMENTS TO POPS THROUGH 06Z AND RAISE THEM BACK UP NEAR THE KANSAS BORDER THROUGH 06Z. TORNADO WATCH WILL CONTINUE THROUGH 2 AM. PREV DISCUSSION... /ISSUED 654 PM CDT SUN JUN 3 2012/ DISCUSSION... THE 00Z TAF DISCUSSION CAN BE FOUND BELOW. AVIATION... CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM. ANOTHER ROUND OF STORMS IS EXPECTED TONIGHT...AS STORMS THAT ARE CURRENTLY FORMING OUT WEST EVENTUALLY GROW INTO ONE OR MORE CLUSTERS THAT MOVE EAST OR SOUTHEAST DURING THE NIGHTTIME HOURS. TEMPO GROUPS WILL ATTEMPT TO HIT THE WINDOW OF GREATEST THREAT...HOWEVER THIS MAY NEED TO BE ADJUSTED LATER GIVEN THE LOWER THAN AVERAGE CONFIDENCE IN THE FORECAST. VFR CONDITIONS WILL PREVAIL OUTSIDE OF STORM ACTIVITY AND WINDS WILL GENERALLY BE LIGHT AND VARIABLE FOR THE BULK OF THE PERIOD. LACY PREV DISCUSSION... /ISSUED 341 PM CDT SUN JUN 3 2012/ DISCUSSION... A HIGHLY UNSTABLE AIRMASS CURRENTLY RESIDES ACROSS MUCH OF THE AREA...AND MOST NOTABLY FROM FAR EASTERN OK INTO WESTERN AR. CONVECTION WHICH HAS BEEN FESTERING ALONG THE MID LEVEL WARM ADVECTION ZONE HAS RECENTLY BECOME MORE SURFACE BASED...AND AS IT DOES SO THE SEVERE POTENTIAL WILL INCREASE MARKEDLY. ANY SUSTAINED SUPERCELL WHICH CAN DEVIATE ENOUGH WOULD POSE A TORNADIC RISK. ADDITIONAL STORMS ARE EXPECTED TO DEVELOP TO THE NORTHWEST OF THE AREA LATER THIS EVENING AND CONGEAL INTO ONE OR MORE MCS/S THROUGH THE EVENING AND OVERNIGHT HOURS. CHOSE TO HIGHLIGHT A ZONE ALONG THE WESTERN HALF OF THE FORECAST AREA GIVEN EXPECTED MOVEMENT...THOUGH CHANCES WILL REMAIN RATHER HIGH AREAWIDE. THE VEERING LOW LEVEL FLOW OVERNIGHT SHOULD FAVOR THE MORE SEVERE STORMS ON THE WESTERN FLANK WHERE A SUBSTANTIAL RISK OF DAMAGING WINDS WILL BE LIKELY. THE RESULTANT OUTFLOW FROM THE OVERNIGHT STORMS...ALONG WITH A LESSER DEFINED SYNOPTIC BOUNDARY WILL PUSH SOUTHWARD INTO THE AREA ON MONDAY. CONDITIONS ARE EXPECTED TO BE SOMEWHAT MORE STABLE THAN TODAY AND WILL JUST MAINTAIN THE LOWER POPS FOR SOUTH. BEYOND MONDAY THE REMNANT BOUNDARY WILL REMAIN IN THE AREA BENEATH AMPLIFYING UPPER RIDGING. THIS SURFACE FOCUS WILL SUPPORT A DAILY CHANCE OF THUNDERSTORMS...WITH THE BOUNDARY GRADUALLY PUSHING SOUTH AND WEST WITH TIME. UPPER RIDGING REMAINS LARGELY IN PLACE ACROSS THE PLAINS INTO NEXT WEEKEND THOUGH SOME MODELS SUGGEST A WEAKNESS ALOFT REMAINS OVER THE AREA. SHOULD THIS DEVELOP THEN DAILY THUNDERSTORM CHANCES WOULD LIKELY INCREASE A BIT. OVERALL TEMPS WILL BE NEAR TO SLIGHTLY ABOVE NORMAL FOR MUCH OF THE PERIOD. && .PRELIMINARY POINT TEMPS/POPS... TUL 71 91 69 87 / 80 10 10 10 FSM 71 90 70 88 / 70 20 10 20 MLC 72 89 69 88 / 70 20 20 20 BVO 68 91 67 86 / 80 10 10 10 FYV 67 87 65 84 / 70 20 10 10 BYV 66 86 64 83 / 60 20 10 10 MKO 70 90 68 88 / 80 20 10 10 MIO 69 90 66 84 / 70 10 10 10 F10 71 89 68 87 / 80 10 10 20 HHW 71 89 71 88 / 70 20 20 20 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && AVIATION...30
Hazardous weather outlook, Jun 4, 2:45 AM CDT, 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 245 AM CDT MON JUN 4 2012 ARZ001-002-010-011-019-020-029-OKZ049-053>076-041945- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 245 AM CDT MON JUN 4 2012 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...EARLY THIS MORNING. SEVERE THUNDERSTORM. RISK...SIGNIFICANT. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. FLASH FLOOD. RISK...SIGNIFICANT. AREA...NORTHEAST OKLAHOMA. ONSET...ONGOING. HEAVY RAIN. RISK...SIGNIFICANT. AREA...NORTHEAST OKLAHOMA. ONSET...ONGONG. DISCUSSION... STRONG TO SEVERE THUNDERSTORMS ARE MOVING SOUTHEAST ACROSS THE AREA EARLY THIS MORNING WITH WIND GUSTS OF 60 TO 65 MILES AN HOUR REPORTED AT SEVERAL LOCATIONS. EARLIER SLOW MOVEMENT OF THE STORMS RESULTED IN SOME 4 TO 7 INCH RAINFALL AMOUNTS ACROSS PARTS OF NORTHEAST OKLAHOMA AND THIS IS RESULTING IN FLASH FLOODING IN SOME AREAS....MAINLY IN PARTS OF ROGERS...TULSA AND OSAGE COUNTIES OF NORTHEAST OKLAHOMA. WITH THE STORMS NOW MOVING QUICKER...ADDITIONAL RAINFALL AMOUNTS ARE EXPECTED TO REMAIN IN THE 1 TO 2 INCH AT MOST. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... ACTIVATION OF THE REGIONAL SPOTTER NETWORK EXPECTED. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. MONDAY THROUGH THURSDAY...THUNDERSTORM POTENTIAL. FRIDAY AND SATURDAY...NO HAZARDS. EXTENDED DISCUSSION... THUNDERSTORMS WILL LIKELY BE ONGOING MONDAY MORNING WITH A CONTINUED MARGINAL SEVERE WEATHER THREAT. OTHERWISE A FRONTAL BOUNDARY TO THE NORTH WILL SAG SOUTH INTO THE AREA EARLY THIS WEEK CONTINUING THE CHANCES OF SHOWERS AND THUNDERSTORMS THROUGH THURSDAY. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Local storm report, Jun 4, 2:02 AM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
202 AM CDT MON JUN 04 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 AM TSTM WND GST COWETA 35.95N 95.65W
06/04/2012 E60 MPH WAGONER OK TRAINED SPOTTER
0155 AM TSTM WND GST BROKEN ARROW 36.05N 95.79W
06/04/2012 E65 MPH TULSA OK TRAINED SPOTTER
&&
KAHSpecial weather statement, Jun 4, 2:05 AM CDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
205 AM CDT MON JUN 4 2012
OKZ057-058-063-040730-
CRAIG OK-DELAWARE OK-OTTAWA OK-
205 AM CDT MON JUN 4 2012
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 230 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
EASTERN CRAIG...NORTHWESTERN DELAWARE AND SOUTHWESTERN OTTAWA
AT 205 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 2 MILES SOUTH OF
PYRAMID CORNERS...MOVING SOUTHEAST AT 25 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THIS STORM INCLUDE...CLEORA...BERNICE...AFTON...
VINITA...BIG CABIN...WHITE OAK...PYRAMID CORNERS...BLUEJACKET AND
BERNICE STATE PARK.
THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL.
LAT...LON 3661 9475 3653 9527 3678 9530 3689 9512
TIME...MOT...LOC 0705Z 323DEG 20KT 3676 9514Local storm report, Jun 4, 2:13 AM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
213 AM CDT MON JUN 04 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 AM TSTM WND DMG TULSA 36.13N 95.92W
06/04/2012 TULSA OK EMERGENCY MNGR
REPORTS OF POWER LINES DOWN ALL ACROSS THE CITY.
0200 AM FLASH FLOOD 4 E SKIATOOK 36.37N 95.93W
06/04/2012 TULSA OK EMERGENCY MNGR
HIGHWAY 20 A QUARTER MILE WEST OF HIGHWAY 75 BLOCKED.
&&
KAHLocal storm report, Jun 4, 2:22 AM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
222 AM CDT MON JUN 04 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0221 AM FLASH FLOOD SKIATOOK 36.37N 96.00W
06/04/2012 TULSA OK LAW ENFORCEMENT
FLOODING REPORTED IN TOWN BY POLICE DEPARTMENT.
&&
KAHSpecial weather statement, Jun 4, 2:30 AM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
230 AM CDT MON JUN 4 2012
ARZ010-040815-
WASHINGTON AR-
230 AM CDT MON JUN 4 2012
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 315 AM CDT
FOR THE FOLLOWING COUNTY...
IN NORTHWEST ARKANSAS
SOUTHERN WASHINGTON
AT 231 AM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER CANEHILL...
MOVING EAST AT 25 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THIS
STORM INCLUDE...HICKS...ODELL...WALNUT GROVE...TUTTLE...WINSLOW...
WEST FORK...LINCOLN...PRAIRIE GROVE...ELKINS...BLACKBURN...HOGEYE...
STRICKLER...MORROW...BRENTWOOD...WOOLSEY...WYOLA...CLYDE...ARNETT...
CANEHILL...DURHAM...SULPHUR CITY...SUMMERS...BLACK OAK...GREENLAND...
RHEA...VINEY GROVE...DEVILS DEN STATE PARK AND PRAIRIE GROVE
BATTLEFIELD STATE PARK.
THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 50 MPH.
LAT...LON 3577 9396 3576 9446 3601 9452 3606 9395
TIME...MOT...LOC 0731Z 259DEG 22KT 3591 9434Local storm report, Jun 4, 2:33 AM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
233 AM CDT MON JUN 04 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0226 AM FLASH FLOOD S TULSA 36.13N 95.92W
06/04/2012 TULSA OK BROADCAST MEDIA
TRAFFIC BEING SHUT DOWN NEAR 101ST AND MEMORIAL IN SOUTH
TULSA.
0228 AM FLASH FLOOD 1 W SKIATOOK 36.37N 96.02W
06/04/2012 OSAGE OK EMERGENCY MNGR
WATER IN HOMES AND RESIDENTIAL RESCUES UNDERWAY NEAR OAK
AND HANEY STREETS.
&&
KAHThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 3, 11:16 PM CDT | Severe Thunderstorm Warning | TSA | Benton | 59 min |
| Jun 4, 12:20 AM CDT | Severe Thunderstorm Warning | TSA | Madison | 30 min |
| Jun 4, 1:23 AM CDT | Areal Flood Advisory | TSA | Benton | 3 hr |
| Jun 4, 1:56 AM CDT | Special Weather Statement | TSA | Carroll | 34 min |
| Jun 4, 2:30 AM CDT | Special Weather Statement | TSA | Washington | 45 min |
| Jun 4, 3:27 AM CDT | Severe Thunderstorm Warning | TSA | Crawford, Sebastian | 63 min |
| Jun 4, 3:59 AM CDT | Severe Thunderstorm Warning | TSA | Franklin, Sebastian | 61 min |
| Jun 4, 4:33 AM CDT | Areal Flood Advisory | TSA | Crawford, Washington | 6 hr |
| Jun 3, 10:45 PM CDT | Special Weather Statement | TSA | Delaware | 30 min |
| Jun 3, 11:01 PM CDT | Special Weather Statement | TSA | Delaware | 29 min |
| Jun 3, 11:27 PM CDT | Special Weather Statement | TSA | Osage | 33 min |
| Jun 3, 11:29 PM CDT | Special Weather Statement | TSA | Washington | 31 min |
| Jun 3, 11:54 PM CDT | Severe Thunderstorm Warning | TSA | Osage | 48 min |
| Jun 4, 12:03 AM CDT | Severe Thunderstorm Warning | TSA | Osage, Rogers, Tulsa, Washington | 57 min |
| Jun 4, 12:23 AM CDT | Special Weather Statement | TSA | Delaware | 37 min |
| Jun 4, 12:26 AM CDT | Special Weather Statement | TSA | Cherokee | 34 min |
| Jun 4, 12:28 AM CDT | Special Weather Statement | TSA | Rogers | 32 min |
| Jun 4, 12:53 AM CDT | Special Weather Statement | TSA | Osage | 37 min |
| Jun 4, 1:00 AM CDT | Special Weather Statement | TSA | Tulsa | 30 min |
| Jun 4, 1:04 AM CDT | Special Weather Statement | TSA | Delaware | 26 min |
| Jun 4, 1:16 AM CDT | Flash Flood Warning | TSA | Osage, Rogers, Tulsa | 6 hr |
| Jun 4, 1:16 AM CDT | Special Weather Statement | TSA | Craig | 29 min |
| Jun 4, 1:18 AM CDT | Special Weather Statement | TSA | Cherokee | 27 min |
| Jun 4, 1:19 AM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 43 min |
| Jun 4, 1:25 AM CDT | Special Weather Statement | TSA | Ottawa | 35 min |
| Jun 4, 1:37 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Rogers, Tulsa, Wagoner | 53 min |
| Jun 4, 1:42 AM CDT | Areal Flood Advisory | TSA | Creek, Osage, Pawnee, Rogers, Tulsa, Wagoner | 63 min |
| Jun 4, 1:42 AM CDT | Severe Thunderstorm Warning | TSA | Delaware, Mayes | 33 min |
| Jun 4, 1:46 AM CDT | Special Weather Statement | TSA | Adair | 29 min |
| Jun 4, 1:51 AM CDT | Special Weather Statement | TSA | Nowata | 24 min |
| Jun 4, 2:00 AM CDT | Severe Thunderstorm Warning | TSA | Creek, McIntosh, Muskogee, Okfuskee, Okmulgee, Tulsa and 1 more | 41 min |
| Jun 4, 2:05 AM CDT | Special Weather Statement | TSA | Craig | 25 min |
| Jun 4, 2:14 AM CDT | Areal Flood Advisory | TSA | Craig, Nowata | 3 hr |
| Jun 4, 2:18 AM CDT | Severe Thunderstorm Warning | TSA | Cherokee, McIntosh, Muskogee, Sequoyah, Wagoner | 57 min |
| Jun 4, 2:23 AM CDT | Flash Flood Warning | TSA | Creek, Osage, Rogers, Tulsa, Wagoner | 6 hr |
| Jun 4, 2:27 AM CDT | Flash Flood Warning | TSA | Osage | 6 hr |
| Jun 4, 2:34 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee | 56 min |
| Jun 4, 3:11 AM CDT | Special Weather Statement | TSA | Tulsa | 34 min |
| Jun 4, 3:27 AM CDT | Flash Flood Warning | TSA | Osage, Pawnee | 5 hr |
| Jun 4, 3:30 AM CDT | Special Weather Statement | TSA | Haskell | 45 min |
| Jun 4, 3:35 AM CDT | Special Weather Statement | TSA | Osage | 40 min |
| Jun 4, 4:28 AM CDT | Special Weather Statement | TSA | LeFlore | 32 min |
| Jun 4, 4:42 AM CDT | Special Weather Statement | TSA | McIntosh, Okfuskee | 33 min |
| Jun 4, 5:16 AM CDT | Areal Flood Advisory | TSA | Washington | 59 min |
| Jun 4, 5:27 AM CDT | Special Weather Statement | TSA | Osage | 33 min |
| Jun 4, 5:32 AM CDT | River Flood Warning | TSA | Osage, Tulsa | 12 hr |
| Jun 4, 5:32 AM CDT | River Flood Warning | TSA | Tulsa | 12 hr |
| Jun 4, 6:00 AM CDT | Flash Flood Warning | TSA | Creek, Osage, Pawnee, Tulsa | 3 hr |
| Jun 4, 6:08 AM CDT | Flash Flood Warning | TSA | McIntosh, Muskogee | 3 hr |
| Jun 4, 7:27 AM CDT | Areal Flood Warning | TSA | Osage, Rogers, Tulsa | 12 hr |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2012Severe Thunderstorm Warnings in Oklahoma, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.